International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2001 / Article

Open Access

Volume 27 |Article ID 784531 | https://doi.org/10.1155/S0161171201006482

Fumie Nakaoka, Nobuyuki Oda, "Some applications of minimal open sets", International Journal of Mathematics and Mathematical Sciences, vol. 27, Article ID 784531, 6 pages, 2001. https://doi.org/10.1155/S0161171201006482

Some applications of minimal open sets

Received16 Jan 2001

Abstract

We characterize minimal open sets in topological spaces. We show that any nonempty subset of a minimal open set is pre-open. As an application of a theory of minimal open sets, we obtain a sufficient condition for a locally finite space to be a pre-Hausdorff space.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views151
Downloads1468
Citations